MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Model Number SD980.014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.
 
Event or Problem Description
Plate was reported broken and explanted four years post initial implantation.
 
Event or Problem Description
Plate was reported broken and explanted four years post initial implantation.
 
Additional Manufacturer Narrative
Investigation concluded that device met specifications.The root cause of the plate breaking is due to a lack of bone healing allowing the plate to be loaded beyond the validated load-bearing time.
 
Additional Manufacturer Narrative
Section d4: serial number has been deleted as it is not present in the label; udi related data quality updates only.Section g6: type of report changed from follow-up #1 to follow-up 2.
 
Event or Problem Description
Plate was reported broken and explanted four years post initial implantation.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key18273238
Report Number3003998208-2023-00021
Device Sequence Number14841809
Product Code JEY
UDI-Device Identifier05420060380143
UDI-Public05420060380143
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.014
Device Catalogue NumberSD980.014
Device Lot NumberMU19XULPEB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer11/06/2023
11/06/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date12/21/2023
02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale